# SDR ASAA0040011

- Difficulty date: January 31, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 25,302 hours, 15,054 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - FLT 360 - PRIOR TO FLIGHT, THE EMERGENCY EXIT FLOOR TRACK LIGHTS WERE FOUND TO BE INTERMITTENT IN THE FIRST CLASS AREA.  RECONNECTED WIRING AND REPLACED DAMAGED COVER, LIGHTS OPERATED NORMALLY.  (X)
